# SDR 2016FA0000198

- Difficulty date: April 28, 2016
- Submitted: April 28, 2016
- Operation: General aviation
- Aircraft: N59TF
- Make and model: Cessna 680CE
- Aircraft serial: 0311
- Aircraft time: 1,102 hours, 767 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cam
- Part number: 67420292
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPORTED THE LANDING GEAR WOULD NOT RETRACTED WHEN COMMANDED.  UPON INVESTIGATION, THE CAM THAT ACTUATES THE SQUAT SWITCH HAD A MINOR AMOUNT OF FREE PLAY,  BUT IT WAS ENOUGH THAT THE SQUAT SWITCH WAS NOT ACTUATING 100 PERCENT OF THE TIME.  WHEN REVIEWING THE AIRFRAME MM AND COMPONENT MM, THERE IS NO MENTIONED OF ANY ALLOWABLE FREE PLAY IN THIS CAM.  THE INSTRUCTIONS FOR RIGGING THE SQUAT SWITCH DOES SPECIFY TO RIG THE SWITCH BEYOND THE ACTUATION POINT, WHICH MAY BE TO ALLOW FOR THE PLAY IN THE CAM.
